# SDR CA190613003

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 12,478 hours
- System (JASC): 5600 · Window/Windshield System
- Part: Latch
- Part number: 2256400001
- Condition: Cracked
- Location: Canopy Hook
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H CANOPY LATCH HOOK WAS FOUND CRACKED DURING A GENERAL AIRCRAFT CONDITION WALK AROUND PART OF A 75 HR INSPECTION. (TC# 20190613003)
